# SDR HNAA2023052200176

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 50,550 hours, 48,407 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FUEL 2 LOW LEVEL CAUTION/WARNING DISPLAYED.  ON TAXI BACK FUEL 2 LOW LEVEL WARNING DISPLAYED AND FUEL QTY 1 SHOWED DASHES.  AT GATE FUEL IMBALANCE EICAS AND QTY FOR THE NO.1 TANK SHOWS 0. AFTER SLAVING IN NEW FCU MESSAGE CLEARED ONCE ORIGINAL FCU WAS REINSTALLED.  R/R FCU IAW 28-41-01.  OPS CHECK GOOD OK FOR SERVICE AT THIS TIME R/R FCU FOR MX CONVIENENCE.
